# SDR COMA9960473

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Activated
- Location: Cargo Compt
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE WARNING MESSAGE; BOTTLES DISCHARGED.  CARGO SMOKE MESSAGE WAS A FALSE WARNING.  REPLACED FIRE BOTTLES AND AIRCRAFT RETURNED TO SERVICE.
